... months went to the doctors and they gave me tablets to stop it and it stopped for a few days then il be spotting again this continued for another 2 months i then had tests and nothing came back as any problems and was told it was properly the depo, 1st oct 2013 the spotting finally stopped but between and oct till now i havent had any bleeding should i go back to the doctors or does any one no what this could be?
Depo-Provera - I had my last shot june 2013 and I had been spotting for almost every day for 2?
- 4 Jan 2014 by goluckybumble85
- 5 Jan 2014
- depo-provera, provera, birth control, doctor, depo, spotting
Added 4 Jan 2014:
june 2013 was the last shot i had as i decided to stop using it as i was also getting other symptons i didnt like it, since the last shot most of them symptons have gone just this one is bugging me now lol and i am defferently not pregnant
I had gotten my first depo shot back in October while I was on my period and I haven't been able to stop bleeding since. It's only been a little spotting but it's still annoying. I've read where it takes a while for your body to adjust after you've stopped taking the shot. Your body probably has to release all of the "ingredients" of depo before being back to normal because of the drastic hormone changes depo caused. If I were you I'd be glad I weren't bleeding! But I still suggest going to the doctor to get some assurance. Good luck!
This is a very common effect of Depo.
It is often the case that bleeding will be erratic for the first 2 or 3 shots, which could mean bleeding all the time (lightly or heavily), or bleeding some days then not others. There is very often no pattern to bleeding during this time, & if it's very heavy then you may need to be monitored for anemia (iron deficiency).
Typically after 2 or 3 shots, bleeding will stop all together. It is totally normal not to have bleeding after continued use of Depo.
Sometimes, you may find that you have a little bleeding a week or two before your shot is due, & this can be prevented by bringing forward your shot to 9 or 10 weeks, rather than the normal 12 weeks. Doing this for a couple of shots then returning to 12 weekly shots, usually stops all bleeding whatsoever.
Hope that helps :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2013 • 1 answer
Depo-Provera - this is my 2 nd depo shot I have been experencing a lot of cramping an some spotting?
Posted 19 Jan 2014 • 3 answers
Posted 23 Jun 2014 • 1 answer
Depo-Provera - Hi so I was suppose to get my last shot of depo in june around the 28th before that i
Posted 3 Aug 2015 • 1 answer
Posted 12 Sep 2016 • 1 answer